# SDR 2005UALA00486

- Difficulty date: May 27, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 51,344 hours, 27,727 cycles
- Engine: Cfmint CFM562AFR
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN OVERWING BS 616 LT SIDE FRAME WEB INNER CHORD IS CRACKED THROUGH FIRST FASTENER APPROX 7 INCHES BELOW FLOOR.  REPAIRED WEB AT BS 616 LT PER MM 53-11-81 AND REPAIRED FRAME INNER CHORD PER MM 53-11-89.  MANUFACTURED ANGLE AND WEB AND INSTALLED.
